# SDR ASMF200507016

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,175 hours, 14,211 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Rig
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT THE MESSAGE -ELEV ASYM- WAS SHOWN IN EICAS. THE FIM 27-09-00 FIG. 106 PROCEDURE WAS PERFORMED AND DURING CONTROLS TESTS REPEATED THE MESSAGE. DURING ELEVATOR SURFACE INSPECTION WAS DETECTED ASYMMETRY IN ELEVATORS. AIRCRAFT WAS SENT TO THE HANGAR AND FIM 27-09-00 PROCEDURE WAS PERFORMED, TESTED CORRECT.
